EconPapers    
Economics at your fingertips  
 

Alternative forms of fractional Brownian motion

D Marinucci and Peter M. Robinson

LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library

Abstract: It is pointed out that two contradictory definitions of fractional Brownian motion are well established, one prevailing in the probabilistic literature, the other in the econometric literature. Each is associated with a different definition of nonstationary fractional time series, arising in functional limit theorems based on such series. These various definitions have occasionally led to some confusion. The paper discusses the definitions and attempts a clarification.

Keywords: Fractional Brownian motion; nonstationary time series; longrange dependence. (search for similar items in EconPapers)
JEL-codes: C32 (search for similar items in EconPapers)
Pages: 17 pages
Date: 1998-07
References: Add references at CitEc
Citations:

Downloads: (external link)
http://eprints.lse.ac.uk/2067/ Open access version. (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:2067

Access Statistics for this paper

More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager (lseresearchonline@lse.ac.uk).

 
Page updated 2025-03-31
Handle: RePEc:ehl:lserod:2067